Alert archive / Missouri / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 19, NWS Paducah, KY

April 28, 2021New Madrid County, Scott County, Stoddard County, Missouri; Fulton County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 28, 2021, 3:56 PM CDT for New Madrid County, Scott County, Stoddard County, Missouri; Fulton County, Kentucky. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 3:56 PM CDT (20:56 UTC)
Expired
Apr 28, 2021, 4:45 PM CDT
In force
49 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, KY, New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 94 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS53 KPAH 282056
SVRPAH
KYC075-MOC143-201-207-282145-
/O.NEW.KPAH.SV.W.0019.210428T2056Z-210428T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
356 PM CDT Wed Apr 28 2021

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fulton County in western Kentucky...
  South central Scott County in southeastern Missouri...
  New Madrid County in southeastern Missouri...
  Southeastern Stoddard County in southeastern Missouri...

* Until 445 PM CDT.

* At 355 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Parma to near Bolton, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sikeston, Portageville, New Madrid, Lilbourn, Miner, Hunter-Dawson
  State Historic Site, Morehouse, Parma, Matthews, Marston,
  Howardville, Risco, Canalou, Farrenburg, Baker, Tallapoosa, Catron
  and North Lilbourn.

This includes the following highways...
 Interstate 57 in Missouri near Mile Marker 1.
 Interstate 55 between Mile Markers 32 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.

If on or near the Mississippi River, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3641 8961 3640 8967 3643 8974 3639 8975
      3639 8983 3672 8988 3683 8976 3691 8949
      3685 8952 3680 8946 3650 8938 3650 8942
      3646 8946 3647 8950 3650 8949 3650 8954
      3646 8952 3643 8955 3637 8951 3634 8954
TIME...MOT...LOC 2055Z 261DEG 23KT 3671 8982 3635 8973 

HAIL...0.75IN
WIND...60MPH
 
$$

SMITH
3 follow-up statements
742 
WWUS53 KPAH 282119
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
419 PM CDT Wed Apr 28 2021

MOC201-282128-
/O.CAN.KPAH.SV.W.0019.000000T0000Z-210428T2145Z/
Scott MO-
419 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
western Kentucky...and southeastern Missouri.

LAT...LON 3634 8954 3641 8961 3640 8967 3643 8973
      3640 8975 3641 8975 3648 8973 3665 8975
      3679 8971 3687 8956 3687 8952 3680 8946
      3650 8938 3650 8942 3646 8946 3647 8950
      3650 8949 3650 8954 3646 8952 3643 8955
TIME...MOT...LOC 2118Z 263DEG 24KT 3685 8955 3647 8949 

$$

KYC075-MOC143-207-282145-
/O.CON.KPAH.SV.W.0019.000000T0000Z-210428T2145Z/
Fulton KY-New Madrid MO-Stoddard MO-
419 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN FULTON...NEW MADRID AND SOUTHEASTERN STODDARD
COUNTIES...

At 418 PM CDT, severe thunderstorms were located along a line
extending from near Sikeston to 6 miles north of Tiptonville, moving
east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sikeston, Portageville, New Madrid, Lilbourn, Hunter-Dawson State
Historic Site, Matthews, Marston, Howardville, Canalou, Farrenburg,
Catron and North Lilbourn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

If on or near the Mississippi River, get away from the water and 
move indoors or inside a vehicle. remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3634 8954 3641 8961 3640 8967 3643 8973
      3640 8975 3641 8975 3648 8973 3665 8975
      3679 8971 3687 8956 3687 8952 3680 8946
      3650 8938 3650 8942 3646 8946 3647 8950
      3650 8949 3650 8954 3646 8952 3643 8955
TIME...MOT...LOC 2118Z 263DEG 24KT 3685 8955 3647 8949 

HAIL...0.75IN
WIND...60MPH
 
$$

SMITH
305 
WWUS53 KPAH 282132
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
432 PM CDT Wed Apr 28 2021

MOC207-282142-
/O.CAN.KPAH.SV.W.0019.000000T0000Z-210428T2145Z/
Stoddard MO-
432 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STODDARD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
western Kentucky...and southeastern Missouri.

LAT...LON 3641 8961 3665 8962 3673 8959 3687 8952
      3680 8946 3650 8938 3650 8942 3646 8946
      3647 8950 3650 8949 3650 8954 3646 8952
TIME...MOT...LOC 2132Z 261DEG 23KT 3686 8947 3648 8941 

$$

KYC075-MOC143-282145-
/O.CON.KPAH.SV.W.0019.000000T0000Z-210428T2145Z/
Fulton KY-New Madrid MO-
432 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN FULTON AND EASTERN NEW MADRID COUNTIES...

At 432 PM CDT, severe thunderstorms were located along a line
extending from near Bertrand to 8 miles northeast of Tiptonville,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Madrid, Lilbourn, Hunter-Dawson State Historic Site, Marston,
Howardville and Farrenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3641 8961 3665 8962 3673 8959 3687 8952
      3680 8946 3650 8938 3650 8942 3646 8946
      3647 8950 3650 8949 3650 8954 3646 8952
TIME...MOT...LOC 2132Z 261DEG 23KT 3686 8947 3648 8941 

HAIL...0.75IN
WIND...60MPH
 
$$

SMITH
295 
WWUS53 KPAH 282138
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
438 PM CDT Wed Apr 28 2021

KYC075-MOC143-282148-
/O.EXP.KPAH.SV.W.0019.000000T0000Z-210428T2145Z/
Fulton KY-New Madrid MO-
438 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON AND
EASTERN NEW MADRID COUNTIES WILL EXPIRE AT 445 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
western Kentucky...and southeastern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.

LAT...LON 3641 8961 3665 8962 3673 8959 3687 8952
      3680 8946 3650 8938 3650 8942 3646 8946
      3647 8950 3650 8949 3650 8954 3646 8952
TIME...MOT...LOC 2138Z 270DEG 23KT 3686 8944 3648 8938 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:53 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 28, 3:53 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
353 PM CDT Wed Apr 28 2021

.SHORT TERM...(Tonight through Thursday)
Issued at 345 PM CDT Wed Apr 28 2021

No plans to change anything with ongoing flash flood watch for
areas along/north of the OH River. looks like set up remains for
training cells tonight into tomorrow as a sfc low lifts ne from
OK into south central IL ahead of an advancing upper level trof
swing ese through the Plains. NAFES/ECMFW ENS PWATs are expected
to remain over 2SD above seasonal norms...in the 1.5 to 1.75 range
tonight into tomorrow along and ahead of ahead the surface
boundary.

The fly in the ointment could relate to the current thunderstorm
complex and associated MCV that is now approaching the MS River in
about the srn 1/3 of the forecast area. I suppose it is possible
this system (a bit stronger than earlier anticipated) could sweep
across the srn portions of the region and the resulting cold pool
and possibly wake sfc high could act to suppress widespread
additional convection, at least well into the evening.

.LONG TERM...(Saturday through Wednesday)
Issued at 345 PM CDT Wed Apr 28 2021

In the wake of the departing heavy rain event, expect a couple days
of dry weather Friday into Saturday night. Noticeably lower dew
points and cooler overnight lows will arrive Thursday night and
continue into Saturday. Another period of wet weather will arrive
Sunday and continue until a cold front passes through during the
middle of next week.

As far as the primary synoptic features of interest, a weak 500 mb
shortwave ridge will pass overhead on Saturday, bringing dry
weather. 500 mb troughing over the Southwest late in the weekend
will turn our flow southwesterly, heralding the return of higher
precip water values. A prolonged period of deep southwest flow is
expected Sunday into Tuesday, with the accompanying moisture return.
The models have trended upward on forecast qpf, however there are
lots of details to be resolved. The 500 mb shortwave deamplifies as
it moves toward the Mississippi Valley, and the accompanying surface
front loses momentum. Even so, heavy rain potential exists given
that we are entering MCS season. As we progress through the spring,
dynamic forcing will become less of a factor as instability
strengthens seasonally.

If the ensemble mean frontal timing holds up, Wednesday will be
mainly dry with decreasing dew points. Temps will tick downward,
with highs in the mid 70s.

&&

.AVIATION...
Issued at 345 PM CDT Wed Apr 28 2021

Areas of mvfr cigs continue to float around the region as of 17z,
with a more significant area of lower cigs and vsbys in
thunderstorms over south central Missouri. The main attention will
be on the thunderstorm potential this afternoon, which will increase
as daytime heating destabilizes the atmosphere. Amendments will be
issued as needed if ifr conditions or gusty winds become likely in
storms.

Widespread showers are expected tonight, along with isolated
thunder. The vsbys and cigs will be variable as pockets of heavy
rain transit the region. The tafs have mvfr conditions, which will
be an average. IFR cigs will become more likely Thursday morning as
the cold front moves into se Missouri and srn Illinois.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through Thursday evening for ILZ075>078-
     080>094.

MO...Flash Flood Watch through Thursday evening for MOZ076-086-087-
     100-107>112-114.

IN...Flash Flood Watch through Thursday evening for INZ081-082-
     085>088.

KY...Flash Flood Watch through Thursday evening for KYZ003>005-007-
     010-014-015-018>020.

&&

SHORT TERM...GM
LONG TERM...MY
AVIATION...MY
Hazardous weather outlook, Apr 28, 3:20 AM CDT, 12 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
320 AM CDT Wed Apr 28 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
320 AM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected today into tonight. There
is the potential for multiple rounds of moderate to heavy
rainfall, especially along and north and west of the Ohio River,
where a flash flood watch remains in effect from this afternoon
through early Thursday evening.

A few of the storms could be strong today and tonight, with gusty
winds and small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue to bring the potential for
moderate to heavy rainfall during the day on Thursday. A flash
flood watch remains in effect through early Thursday evening.

After a lull in thunderstorm activity on Friday into the weekend,
the chance for thunderstorms returns early next week. The
probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time, but spotters
are urged to report any flooding later today through Thursday.

In the hours before

Special weather statement, Apr 28, 10:57 AM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
1057 AM CDT Wed Apr 28 2021

MOZ076-086-087-100-107>112-114-281900-
Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-
Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Perryville, Marble Hill, Cape Girardeau,
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
1057 AM CDT Wed Apr 28 2021

...Strong storms possible between Noon and 2 PM CDT over southeast
Missouri...

A line of strong storms developed earlier this morning and
continue to move across the southern border of Missouri, traveling
east between 40 and 50 mph.

These storms will be capable of producing damaging winds, flash
flooding, and even a tornado.

If you are planning travel or live in southeast Missouri early
this afternoon, be watchful for rapidly changing weather
conditions.

The storms have had a history of producing some wind damage, as
well as torrential rainfall between two and three inches in less
than an hour, causing flash flooding, especially in hilly terrain
or poorly drained areas.

If these storms continue to maintain their strength and speed, the
leading edge will move near a Van Buren to Gatewood line by Noon,a
Greenville to Poplar Bluff line by 1 pm, and finally to Cape
Girardeau and New Madrid Missouri by 2 pm.

Remain weather aware and make sure that you can get weather from
multiple sources. If a warning is issued, be sure to seek shelter
as soon as possible.

Smith
Special weather statement, Apr 28, 2:39 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Paducah KY
239 PM CDT Wed Apr 28 2021

MOZ086-100-109-110-114-282030-
Butler MO-Stoddard MO-Wayne MO-Bollinger MO-New Madrid MO-
239 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BOLLINGER...
SOUTHWESTERN NEW MADRID...SOUTHEASTERN WAYNE...STODDARD AND BUTLER
COUNTIES UNTIL 330 PM CDT...

At 239 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Puxico to Harviell to near Corning. Movement
was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Poplar Bluff, Dexter, Bernie, Bloomfield, Advance, Gideon, Puxico,
Neelyville, Essex, Qulin, Bell City, Fisk, Dudley, Harviell and
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Missouri.

LAT...LON 3639 8997 3655 8995 3663 8996 3663 9015
      3660 9018 3655 9018 3654 9021 3650 9022
      3650 9058 3662 9058 3692 9026 3694 9022
      3710 9014 3712 8977 3709 8979 3694 8970
      3681 8984 3639 8987
TIME...MOT...LOC 1939Z 252DEG 34KT 3697 9016 3665 9049 3637 9051

SMITH
Local storm report, Apr 28, 3:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
318 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      POPLAR BLUFF            36.76N 90.40W
04/28/2021                   BUTLER             MO   EMERGENCY MNGR

            FLASH FLOODING OF LOW LYING STREETS IN
            POPLAR BLUFF. MEASURED 1.20 INCHES IN PAST
            30 MINUTES.

&&

SP
Special weather statement, Apr 28, 3:26 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Paducah KY
326 PM CDT Wed Apr 28 2021

MOZ087-110>112-114-282115-
Stoddard MO-Cape Girardeau MO-New Madrid MO-Scott MO-Mississippi MO-
326 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MISSISSIPPI...
SCOTT...NORTHWESTERN NEW MADRID...STODDARD AND SOUTHERN CAPE
GIRARDEAU COUNTIES UNTIL 415 PM CDT...

At 326 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Advance to near Bernie to Holcomb. Movement was
northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Sikeston, Jackson, Dexter, Scott City, Chaffee,
Bernie, Bloomfield, Advance, Oran, Miner, Benton, Trail Of Tears
State Park, Malden, Morehouse, Bertrand, Parma, Morley, Matthews and
Kelso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and southeastern Missouri.

LAT...LON 3650 8996 3663 8996 3663 9005 3666 9006
      3711 8993 3713 8991 3713 8987 3716 8987
      3748 8949 3744 8944 3740 8942 3735 8943
      3734 8948 3729 8952 3725 8949 3725 8946
      3721 8947 3712 8941 3679 8947
TIME...MOT...LOC 2026Z 225DEG 47KT 3708 8990 3670 9001 3639 9004

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 10:19 AM CDTRiver Flood WarningPAHWayne23 hr
Apr 28, 12:35 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley40 min
Apr 28, 1:14 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley28 min
Apr 28, 1:32 PM CDTSevere Thunderstorm WarningPAHWayne43 min
Apr 28, 2:04 PM CDTFlash Flood WarningPAHWayne107 min
Apr 28, 2:15 PM CDTSevere Thunderstorm WarningPAHBollinger45 min
Apr 28, 2:38 PM CDTFlash Flood WarningPAHButler, Ripley117 min
Apr 28, 2:39 PM CDTSpecial Weather StatementPAHButler, Stoddard51 min
Apr 28, 3:26 PM CDTSpecial Weather StatementPAHScott, Stoddard49 min
Apr 28, 3:47 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott, Stoddard28 min
Apr 28, 4:10 PM CDTSevere Thunderstorm WarningPAHScott30 min
Apr 28, 4:29 PM CDTSpecial Weather StatementPAHMississippi46 min
Apr 28, 4:33 PM CDTFlash Flood WarningPAHMississippi, New Madrid95 min
Apr 28, 4:55 PM CDTAreal Flood AdvisoryPAHMississippi59 min
Apr 28, 5:18 PM CDTSpecial Weather StatementPAHCarlisle, Graves, Hickman, McCracken42 min
Apr 28, 5:23 PM CDTAreal Flood AdvisoryPAHGraves, McCracken78 min
Apr 28, 5:54 PM CDTSpecial Weather StatementPAHCalloway, Graves, Marshall36 min
Apr 28, 6:05 PM CDTAreal Flood AdvisoryPAHCalloway, Livingston, Marshall93 min
Apr 28, 6:24 PM CDTSevere Thunderstorm WarningPAHCalloway, Marshall36 min
Apr 28, 6:33 PM CDTSpecial Weather StatementPAHLyon27 min
Apr 28, 6:39 PM CDTAreal Flood AdvisoryPAHCaldwell, Lyon, Trigg76 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2021Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.